# SDR SWAA2023010687862

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 32,471 hours, 14,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER MISSING IN AFT GALLEY, LEFT SIDE ON AFT BULKHEAD.  INSTALLED EXIT LIGHT LENS IAW AMM 33-51-01.
